# SDR 06FDEA0920

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 51,322 hours, 24,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 290 A/C DOOR LIGHT ILLUMINATED ON SECOND OFFICERS PANEL.  CREW RAN RED TAB CHECKLIST AND LANDED AT MEMPHIS.  DOOR LIGHT EXT DESCENDING THROUGH 16,000 FT.  AIR CONDITIONING DOOR CAUTION LIGHT SYSTEM(S) INOP.  VERIFY AND RECORD IN AML/EAML THE AFFECTED AIR CONDITIONING DOOR(S) IS CLOSED AND LOCKED BY VISUAL INSPECTION PRIOR TO EACH DEPARTURE.  REPLACED C/P CONNECTOR P1-1618 AND LIMIT SWITCH S1-257 NR 1 A/C COMPT DOOR IAW AMM 52-42-01-2 STEP 4, SUBTASK B AND SMP 20-30-02.  ADJ TESTS AND IND NORMAL.
